Pacific Journal of Mathematics

A quasi-decomposable abelian group without proper isomorphic quotient groups and proper isomorphic subgroups.

John M. Irwin and Takasi Itô

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 151-160.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983152

Mathematical Reviews number (MathSciNet)
MR0246960

Zentralblatt MATH identifier
0197.02102

Subjects
Primary: 20.30

Citation

Irwin, John M.; Itô, Takasi. A quasi-decomposable abelian group without proper isomorphic quotient groups and proper isomorphic subgroups. Pacific J. Math. 29 (1969), no. 1, 151--160. https://projecteuclid.org/euclid.pjm/1102983152


Export citation

References

  • [1] G. Baumslag, Hopficity and abelian groups, Topics in abelian groups, Proceedings of the New Mexico Symposium on Abelian Groups, 1962, 331-335.
  • [2] R. A. Beaumont and R. S. Pierce, Partly transitive modules and monules with proper isomorphic submodules, Trans. Amer. Math. Soc. 91 (1959) 209-219.
  • [3] P. Crawley, An infinite primary abelian group without proper isomorphic subgroups, Bull. Amer. Math. Soc. 68 (1962) 463-467.
  • [4] L. Fuchs, Abelian groups, Pergamon Press, Oxford, 1960.
  • [5] E. Hewitt and K. A. Ross. Abstract harmonic analysis I, Academic Press, New York, 1963.
  • [6] J. M. Irwin, F. Richman and E. A. Walker, Countable direct sums of torsion complete groups, Proc. Amer. Math. Soc. 17 (1966), 763-766.
  • [7] R. S. Pierce, Theendomorphismrings of primary abelian groups, Topics in abelian groups, Proceedings of the New Mexico Symposium on Abelian Groups, (1962) 215-310.